Results overview: Found 7 records in 0.02 seconds.
Articles, 2 records found
Research literature, 3 records found
Course materials, 2 records found
Articles 2 records found  
1.
9 p, 112.5 KB Three eras of micellization / Neu, J. C. (University of California at Berkeley. Department of Mathematics) ; Cañizo Rincón, José Alfredo (Universidad de Granada. Departamento de Matemática Aplicada) ; Bonilla, L. L. (Universidad Carlos III de Madrid. Departamento de Matemáticas)
Micellization is the precipitation of lipids from aqueous solution into aggregates with a broad distribution of aggregation number. Three eras of micellization are characterized in a simple kinetic model of Becker-Döring type. [...]
2002 - 10.1103/PhysRevE.66.061406
Physical review. E : Statistical, nonlinear, and soft matter physics, Vol. 66, Number 6 (December 2002) , p. 061406/1-061406/9  
2.
15 p, 420.8 KB Collective behavior of animals: swarming and complex patterns / Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rosado Linares, Jesús (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
En esta nota repasamos algunos modelos basados en individuos para describir el movimiento colectivo de agentes, a lo que nos referimos usando la voz inglesa swarming. Estos modelos se basan en EDOs (ecuaciones diferenciales ordinarias) y muestran un comportamiento asintótico complejo y rico en patrones, que mostramos numéricamente. [...]
In this short note we review some of the individual based models of the collective motion of agents, called swarming. These models based on ODEs (ordinary differential equations) exhibit a complex rich asymptotic behavior in terms of patterns, that we show numerically. [...]

2010 - 10.3989/arbor.2010.746n1252
Arbor, Vol. 186, Núm. 746 (2010) , p. 1035-1049  

Research literature 3 records found  
1.
236 p, 10.5 MB Qualitative properties of stationary states of some nonlocal interaction equations / Balagué Guardia, Daniel ; Carrillo de la Plata, José Antonio, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cañizo Rincón, José Alfredo, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En aquesta tesi estudiem l'estabilitat d'estats estacionaris d'alguns models d'interacció, de fragmentació i de comportament de col·lectius. Tots aquests models comparteixen la propietat de no localitat i l'existència d'un funcional de Lyapunov. [...]
In this dissertation, we study the stability of stationary states for some interaction equations and for fragmentation and swarming models. All these models share the common property of nonlocality and the existence of a Lyapunov functional. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2013  
2.
21 p, 239.6 KB Regularity and mass conservation for discrete coagulation-fragmentation equations with diffusion / Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Desvillettes, L. (École Normale Supérieure de Cachan (Cachan, França)) ; Fellner, K. (University of Cambridge. Department of Applied Mathematics and Theoretical Physics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We present a new a-priori estimate for discrete coagulation fragmentation systems with size-dependent diffusion within a bounded, regular domain confined by homogeneous Neumann boundary conditions. Following from a duality argument, this a-priori estimate provides a global L2 bound on the mass density and was previously used, for instance, in the context of reaction-diffusion equations. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 890)  
3.
26 p, 261.3 KB A well-posedness theory in measures for some kinetic models of collective motion / Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rosado Linares, Jesús (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
We present existence, uniqueness and continuous dependence results for some kinetic equations motivated by models for the collective behavior of large groups of individuals. Models of this kind have been recently proposed to study the behavior of large groups of animals, such as flocks of birds, swarms, or schools of fish. [...]
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 885)  

Course materials 2 records found  
1.
8 p, 101.2 KB Integració numèrica d'equacions en derivades parcials [100121] / Calsina i Ballesta, Àngel (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2010-11
Matemàtiques [777]  
2.
7 p, 79.9 KB Equacions en derivades parcials [100119] / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Cañizo Rincón, José Alfredo (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2009-10
Matemàtiques [777]
Enginyeria Informàtica i Graduat o Graduada en Matemàtiques [780]
Graduat en Física i en Matemàtiques [779]  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.